Current Issue: Volume 6, Issue 1, Winter and Spring 2020, Pages 1-140 
1. On a New Class of Bernstein Type Operators Based on Beta Function

Pages 1-15

Dhawal J. Bhatt; Vishnu Narayan Mishra; Ranjan Kumar Jana


2. Invariant Submanifolds of LP-Sasakian Manifolds

Pages 16-26

Venkatesha Venkatesha; Shanmukha Basavarajappa


3. Various Energies of Commuting Graphs of Finite Nonabelian Groups

Pages 27-45

Parama Dutta; Biswadeep Bagchi; Rajat Kanti Nath


4. Some Properties of Prime and Z-Semi-Ideals in Posets

Pages 46-56

Kasi Porselvi; Balasubramanian Elavarasan


7. On Pair of Generalized Derivations in Rings

Pages 87-94

Asma Ali; Md Hamidur Rahaman


9. On the Norm of Jordan $*$-Derivations

Pages 104-107

Abolfazl Niazi Motlagh


10. Commuting Conjugacy Class Graph of Finite CA-Groups

Pages 108-118

Mohammad Ali Salahshour; Ali Reza Ashrafi


12. On Gluing of Quasi-Pseudometric Spaces

Pages 129-140

Yolanda Mutemwa; Olivier Olela Otafudu; Hope Sabao